| Model Number |
2C8541 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).H11: the devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity clearlink system continu-flo solution sets had air bubbles in the tubing.This occurred after the lines were primed and the air bubbles were removed.The fluid flowed without bubbles initially; however, once the line was placed into the pump, bubbles appeared from the valves.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to a2: age at time of event, b5, d10.A2 age at time of event: the patients were neonates.B5: upon additional information, the lines were disconnected and reprimed to resolve the issue.Should additional relevant information become available, a supplemental report will be submitted.